Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 138, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 26, 2011, 7:04 PM CDT for 7 counties in Arkansas. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 7:04 PM CDT (00:04 UTC)
- Expired
- Apr 26, 2011, 7:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Independence County, AR, Jackson County, AR, Johnson County, AR, Logan County, AR, Pope County, AR, White County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 80 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:18 PM CDT | FUNNEL CLOUD | 1 N Velvet Ridge, AR | FUNNEL CLOUD WAS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:02 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 26, 5:08 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 17.7
The text
As transmitted, in the capitals the NWS used until 2016.
374
WFUS54 KLZK 270004
TORLZK
ARC071-083-115-149-270045-
/O.NEW.KLZK.TO.W.0138.110427T0004Z-110427T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
EXTREME SOUTH CENTRAL JOHNSON COUNTY IN WESTERN ARKANSAS...
SOUTHWESTERN POPE COUNTY IN CENTRAL ARKANSAS...
LOGAN COUNTY IN WESTERN ARKANSAS...
NORTHERN YELL COUNTY IN CENTRAL ARKANSAS...
* UNTIL 745 PM CDT
* AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 3 MILES EAST OF BOONEVILLE...OR 21 MILES EAST OF
GREENWOOD. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 65
MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
RUSSELLVILLE... LAKE DARDANELLE... TARAL...
SUBIACO... POTTSVILLE... PINEY BAY REC AREA...
PETIT JEAN RIVER WMA... PARIS...
MT MAGAZINE... MOSLEY... MAGAZINE...
LONDON... LAKE ATKINS... KNOXVILLE...
GALLA CREEK WMA... DOVER...
DARDANELLE LOCK AND DAM...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 67 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH..
&&
LAT...LON 3524 9392 3526 9392 3547 9299 3517 9291
3517 9294 3512 9298 3511 9302 3507 9304
3506 9392 3524 9396
TIME...MOT...LOC 0004Z 264DEG 55KT 3516 9381
$$
624 follow-up statements
375
WFUS54 KLZK 270004 RRA
TORLZK
ARC063-067-145-270045-
/O.NEW.KLZK.TO.W.0138.110427T0004Z-110427T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN WHITE COUNTY IN CENTRAL ARKANSAS...
SOUTH CENTRAL INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHWESTERN JACKSON COUNTY IN EASTERN ARKANSAS...
* UNTIL 745 PM CDT
* AT 703 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
NATIONAL WEATHER SERVICE DOPPLER RADAR ALSO INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS
LOCATED 3 MILES NORTH OF CROSBY...OR 8 MILES NORTHWEST OF SEARCY.
DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE PATH OF THIS TORNADO INCLUDE...
STEPROCK... RUSSELL... CROSBY...
VELVET RIDGE... SUNNYDALE... PROVIDENCE...
LETONA... HEFFINGTON... GRAY...
DEWEY... DENMARK... CLAY...
CENTER HILL... BRADFORD... ALBION...
WRIGHTS CORNER... WELLS BOTTOM... SUNNY HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3535 9144 3534 9143 3526 9189 3532 9194
3537 9188 3536 9185 3539 9185 3559 9155
3537 9142
TIME...MOT...LOC 0004Z 241DEG 32KT 3532 9183
$$
BJS388
WWUS54 KLZK 270016
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
716 PM CDT TUE APR 26 2011
ARC071-083-115-149-270045-
/O.CON.KLZK.TO.W.0138.000000T0000Z-110427T0045Z/
YELL AR-LOGAN AR-POPE AR-JOHNSON AR-
716 PM CDT TUE APR 26 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTH CENTRAL
JOHNSON...SOUTHWESTERN POPE...LOGAN AND NORTHERN YELL COUNTIES UNTIL
745 PM CDT...
AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 2 MILES SOUTH OF COVE LAKE...OR 16 MILES
NORTHWEST OF DANVILLE...MOVING EAST AT 65 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
RUSSELLVILLE... LAKE DARDANELLE... TARAL...
SUBIACO... POTTSVILLE...
PETIT JEAN RIVER WMA... PARIS...
MT MAGAZINE... MOSLEY... MAGAZINE...
LONDON... LAKE ATKINS... KNOXVILLE...
GALLA CREEK WMA... DOVER...
DARDANELLE LOCK AND DAM... DARDANELLE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 67 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3526 9392 3547 9299 3517 9291 3517 9294
3512 9298 3511 9302 3507 9304 3506 9392
3508 9392
TIME...MOT...LOC 0016Z 255DEG 55KT 3520 9359
$$
62003
WWUS54 KLZK 270022
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
722 PM CDT TUE APR 26 2011
ARC071-083-115-149-270045-
/O.CON.KLZK.TO.W.0138.000000T0000Z-110427T0045Z/
YELL AR-LOGAN AR-POPE AR-JOHNSON AR-
722 PM CDT TUE APR 26 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTH CENTRAL
JOHNSON...SOUTHWESTERN POPE...NORTHEASTERN LOGAN AND NORTHERN YELL
COUNTIES UNTIL 745 PM CDT...
AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR COVE LAKE...OR 18 MILES SOUTHWEST OF
CLARKSVILLE...MOVING EAST AT 65 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
RUSSELLVILLE... LAKE DARDANELLE... TARAL...
SUBIACO... POTTSVILLE... PARIS...
MT MAGAZINE... MOSLEY... LONDON...
LAKE ATKINS... KNOXVILLE... GALLA CREEK WMA...
DOVER... DARDANELLE LOCK AND DAM...
DARDANELLE... COVE LAKE... CARDEN BOTTOMS...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 67 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3511 9302 3514 9374 3530 9376 3547 9299
3517 9291 3517 9294 3512 9298
TIME...MOT...LOC 0022Z 255DEG 55KT 3526 9354
$$
44947
WWUS54 KLZK 270030
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
730 PM CDT TUE APR 26 2011
ARC071-083-115-149-270045-
/O.CON.KLZK.TO.W.0138.000000T0000Z-110427T0045Z/
YELL AR-LOGAN AR-POPE AR-JOHNSON AR-
730 PM CDT TUE APR 26 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTH CENTRAL
JOHNSON...SOUTHWESTERN POPE...NORTHEASTERN LOGAN AND NORTHERN YELL
COUNTIES UNTIL 745 PM CDT...
AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 10 MILES SOUTH OF TOKALON...OR 13 MILES
NORTH OF DANVILLE...MOVING EAST AT 55 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
RUSSELLVILLE... LAKE DARDANELLE... TARAL...
SUBIACO... POTTSVILLE... PINEY BAY REC AREA...
MT MAGAZINE... MOSLEY... LONDON...
LAKE ATKINS... KNOXVILLE... GALLA CREEK WMA...
DOVER... DARDANELLE LOCK AND DAM...
DARDANELLE... COVE LAKE... CARDEN BOTTOMS...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 67 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3511 9302 3514 9367 3532 9369 3547 9299
3517 9291 3517 9294 3512 9298
TIME...MOT...LOC 0030Z 265DEG 46KT 3523 9342
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:52 PM CDT, 12 minutes earlier.
Area forecast discussion, Apr 26, 6:52 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 652 PM CDT TUE APR 26 2011 .AVIATION... LOW PRESSURE CONTINUES TO MOVE THROUGH TEXAS. SEVERAL WAVES OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH ARKANSAS THROUGH THE PERIOD. IFR AND MVFR CONDITIONS ARE EXPECTED. THE LOW WILL MOVE THROUGH ARKANSAS WEDNESDAY. RAIN CHANCES WILL CONTINUE UNTIL THIS LOW MOVES THROUGH THE STATE. && .PREV DISCUSSION... /ISSUED 257 PM CDT TUE APR 26 2011/ ..HIGH RISK OF SEVERE STORMS THIS EVENING TO THE OVERNIGHT OVER ARKANSAS... DISCUSSION... MAIN CONCERNS AGAIN ARE FIRST PERIOD SEVERE STORMS WITH HIGH TO SLIGHT RISK OVER ALL OF AR. STRONG DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE. FLASH FLOODING WILL ALSO BE POSSIBLE WITH THE EXPECTED RAIN AND WITH CURRENT FLOODING AND ELEVATED AREAS AND SATURATED GROUND. FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY. ISOLATED CONVECTION JUST STARTING TO FIRE THIS AFTERNOON IN OVERALL MOIST AND UNSTABLE ATMOSPHERE. ISOLATED SEVERE POSSIBLE THIS LATE AFTERNOON TO EARLY EVENING. TIMING OF SEVERE STORM INITIATION WILL BE A BIT LATER THAN YESTERDAY...AS THE UPPER DYNAMICS SWING INTO AR THIS EVENING TO OVERNIGHT. BOUNDARY GENERALLY OVER WESTERN AR WITH 70 TEMPS AND UPPER 60S DEW POINT TEMPS OVER SOUTHERN AR. 12Z KLZK SOUNDING QUITE UNSTABLE WITH LI -7...AROUND 1 INCH PRECIP WATER...AND LIGHT SURFACE FLOW TO A SW JET 40 KNOTS 2K TO 5K FT. AFTER MODIFICATION CONDITIONS BECOME MORE PRONE FOR SEVERE STORMS. UPPER DYNAMICS ARE SEEN IN THE UPPER FLOW OVER SW PLAINS AT THIS TIME. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT INITIAL STORMS THIS AFTERNOON TO EARLY EVENING WILL BE ASSOCIATED WITH LIFTING BOUNDARY AND SOME WEAKER DYNAMICS WITH THE IN PLACE MOISTURE AND INSTABILITY...MOVING IN OVER AR. THEN STRONG DYNAMICS WILL SET UP LATER THIS EVENING AND OVERNIGHT WITH THE MAIN LOW AND COLD FRONT. THEN A SQUALL LINE OF STORMS WITH POSSIBLE FRONT EDGE ROTATION WILL MOVE ACROSS AR. CONVECTION WILL FINALLY BE WINDING DOWN 06Z T0 12Z OVER EASTERN AR...WITH LIGHTER SHOWERS BEHIND THE SYSTEM...AS THE COLD FRONT AND UPPER DYNAMICS PUSH EAST. DURING THE DAY WEDNESDAY...THE SURFACE LOW LIFTS NE WHILE THE COLD FRONT PUSHES TO MS. THE UPPER TROUGH ROTATES THROUGH THE SOUTHERN PLAINS. SOME CONCERN WITH THE UPPER LOW AND BACK SIDE DYNAMICES WITH POSSIBLE SHOWERS AND ISOLATED STORMS OVER NORTHERN AR. LOW SEVERE THREAT MAY EXIST. PRECIP MAY NEED TO BE ADDED. ALSO WINDS WILL BE UP ON WEDNESDAY TO LAKE WIND ADVISORY...BUT WILL HOLD OFF TO LIMIT NUMBER OF HEADLINES ON PRODUCTS. MAINLY DRY THURSDAY AND FRIDAY WITH COOLER TEMPS. LONG TERM...SATURDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEKEND. AN UPPER RIDGE WILL BE OVER THE EASTERN PART OF THE COUNTRY TO START THE PERIOD WITH A DEEP TROUGH OVER THE WESTERN U.S. SOUTHWEST FLOW ALOFT WILL BE OVER ARKANSAS. THE UPPER TROUGH WILL MOVE TO THE EASTERN U.S. MONDAY AND A RIDGE WILL BUILD OVER ARKANSAS TUESDAY. MODELS ARE INDICATING MOISTURE INCREASING ACROSS THE AREA SATURDAY. INCREASING INSTABILITY WILL GENERATE SHOWERS AND THUNDERSTORMS SATURDAY. THUNDERSTORMS WILL BE MOST LIKELY SATURDAY NIGHT INTO SUNDAY ALONG A COLD FRONT THAT WILL MOVE FROM OKLAHOMA THROUGH ARKANSAS. THIS FRONT WILL MOVE OUT OF ARKANSAS LATE SUNDAY. PRECIPITATION WILL END IN SOUTHEAST ARKANSAS MONDAY MORNING. MONDAY AND TUESDAY WILL BE DRY ACROSS MUCH OF THE AREA. NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 57 66 45 73 / 70 60 10 10 CAMDEN AR 65 75 48 77 / 80 50 10 10 HARRISON AR 53 60 42 72 / 70 60 10 10 HOT SPRINGS AR 61 69 46 75 / 80 60 10 10 LITTLE ROCK AR 61 71 46 75 / 80 60 10 10 MONTICELLO AR 66 78 48 77 / 80 50 10 10 MOUNT IDA AR 60 66 45 74 / 80 60 10 10 MOUNTAIN HOME AR 54 61 43 72 / 70 60 10 10 NEWPORT AR 59 69 46 73 / 80 60 10 10 PINE BLUFF AR 64 75 48 76 / 80 60 10 10 RUSSELLVILLE AR 57 65 44 73 / 70 60 10 10 SEARCY AR 59 69 46 74 / 80 60 10 10 STUTTGART AR 63 74 48 75 / 80 60 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...51
Hazardous weather outlook, Apr 26, 8:26 AM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 826 AM CDT TUE APR 26 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 826 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS CENTRAL AND SOUTH ARKANSAS... HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE STATE...AS SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TODAY. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO FOUR INCHES... WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED GROUND...WITH FLASH FLOODING LIKELY. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN... AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO... SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS. STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON...AS A SYSTEM MOVES ALONG A STALLED FRONT OVER THE STATE. THE MAIN AREA OF CONCERN WILL BE ACROSS CENTRAL AND SOUTH ARKANSAS...WITH LONG TRACK TORNADOES POSSIBLE ALONG WITH VERY LARGE HAIL. AS THE EVENT UNFOLDS...THE CONCERN WILL CHANGE TO DAMAGING WINDS...AS A LINE OF THUNDERSTORMS WILL DEVELOP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER FLOODING WILL REMAIN A CONCERN FOR SEVERAL DAYS...AS IT WILL TAKE SOME TIME FOR WATER LEVELS TO RECEDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Local storm report, Apr 26, 6:24 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
624 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 1 W BARNEY 35.25N 92.23W
04/26/2011 E1.00 INCH FAULKNER AR TRAINED SPOTTER
&&
55Local storm report, Apr 26, 6:27 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
627 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 2 ESE MORGAN 34.87N 92.33W
04/26/2011 E1.00 INCH PULASKI AR NWS EMPLOYEE
HAIL BEGAN ABOUT 5 PM AND LASTED ABOUT 10 MINUTES.
&&
57Local storm report, Apr 26, 6:28 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
628 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 2 S GREENBRIER 35.20N 92.38W
04/26/2011 E1.00 INCH FAULKNER AR AMATEUR RADIO
0626 PM FLASH FLOOD GREENBRIER 35.23N 92.38W
04/26/2011 FAULKNER AR LAW ENFORCEMENT
WATER REPORTED OVER SEVERAL ROADWAYS IN GREENBRIER.
&&
55Local storm report, Apr 26, 6:35 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
635 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL DOVER 35.40N 93.11W
04/26/2011 E1.50 INCH POPE AR TRAINED SPOTTER
&&
55Local storm report, Apr 26, 6:44 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
644 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM FUNNEL CLOUD 2 S ROMANCE 35.20N 92.05W
04/26/2011 WHITE AR AMATEUR RADIO
FUNNEL CLOUD WAS REPORTED NEAR HIGHWAY 5 SOUTH OF
ROMANCE.
&&
55Local storm report, Apr 26, 6:58 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
658 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG ST. CHARLES 34.38N 91.13W
04/26/2011 ARKANSAS AR LAW ENFORCEMENT
THE ARKANSAS COUNTY SHERIFF REPORTED A POWER LINE BLOWN
DOWN AT SAINT CHARLES...CAUSING OUTAGES.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:02 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Perry, Pope, Scott and 1 more | 43 min |
| Apr 26, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy and 1 more | 47 min |
| Apr 26, 7:13 PM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring | 13 min |
| Apr 26, 7:18 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 27 min |
| Apr 26, 7:19 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 20 min |
| Apr 26, 7:23 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski | 52 min |
| Apr 26, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, White | 50 min |
| Apr 26, 7:29 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp, Stone | 46 min |
| Apr 26, 7:38 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson | 28 min |
| Apr 26, 7:39 PM CDT | Tornado Warning | LZK | Montgomery, Pike, Polk | 36 min |
| Apr 26, 7:44 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline | 46 min |
| Apr 26, 7:45 PM CDT | Tornado Warning | LZK | Conway, Logan, Pope, Yell | 45 min |
| Apr 26, 7:50 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Cleburne, Conway, Izard, Marion and 4 more | 55 min |
| Apr 26, 7:56 PM CDT | Flash Flood Warning | LZK | Arkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more | 3 hr |
| Apr 26, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Yell | 49 min |
| Apr 26, 7:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 46 min |
| Apr 26, 8:02 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 3 more | 3 hr |
| Apr 26, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 40 min |
| Apr 26, 8:09 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 66 min |
| Apr 26, 8:11 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Ouachita | 49 min |
| Apr 26, 8:14 PM CDT | Flash Flood Warning | LZK | Baxter, Conway, Izard, Marion, Newton, Pope and 3 more | 3 hr |
| Apr 26, 8:17 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 28 min |
| Apr 26, 8:19 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 23 min |
| Apr 26, 8:24 PM CDT | Special Weather Statement | LZK | Baxter | 31 min |
| Apr 26, 8:33 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 4 more | 57 min |
| Apr 26, 8:33 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 57 min |
| Apr 26, 8:36 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Van Buren and 1 more | 38 min |
| Apr 26, 8:42 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Pike, Polk, Pulaski and 2 more | 3 hr |
| Apr 26, 8:46 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more | 3 hr |
| Apr 26, 8:47 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Pulaski | 43 min |
| Apr 26, 9:17 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 43 min |
| Apr 26, 9:21 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 28 min |
| Apr 26, 9:27 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 33 min |
| Apr 26, 9:43 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Lincoln and 1 more | 47 min |
| Apr 26, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 39 min |
| Apr 26, 9:58 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 47 min |
| Apr 26, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 48 min |
| Apr 26, 11:00 PM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 17 more | 6 hr |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Monroe | 42 min |
| Apr 26, 11:29 PM CDT | Tornado Warning | LZK | Desha, Drew | 31 min |
| Apr 26, 11:42 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 48 min |
| Apr 27, 12:00 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 30 min |
| Apr 27, 1:19 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 45 hr |
| Apr 27, 4:39 AM CDT | Special Weather Statement | LZK | Jefferson | 46 min |
| Apr 27, 5:00 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 45 min |
| Apr 27, 5:10 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 7 more | 3 hr |
| Apr 27, 5:29 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 28 min |
| Apr 27, 5:34 AM CDT | Special Weather Statement | LZK | Lonoke | 46 min |
| Apr 27, 5:43 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln | 62 min |
| Apr 27, 5:47 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Hot Spring, Ouachita | 43 min |
| Apr 27, 6:05 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 40 min |
| Apr 27, 6:12 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln | 48 min |
| Apr 27, 6:30 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 45 min |
| Apr 27, 6:38 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 37 min |
| Apr 27, 6:41 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Drew, Jefferson, Lincoln and 1 more | 49 min |
| Apr 27, 6:45 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln | 45 min |
| Apr 27, 6:55 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 35 min |
| Apr 27, 7:05 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 40 min |
| Apr 27, 7:23 AM CDT | Special Weather Statement | LZK | Prairie | 32 min |
| Apr 27, 7:28 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more | 47 min |
| Apr 27, 7:44 AM CDT | Tornado Warning | LZK | Arkansas, Desha, Drew, Lincoln | 46 min |
| Apr 27, 7:51 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Desha, Drew, Jefferson, Lincoln | 2 hr |
| Apr 27, 8:15 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 30 min |
| Apr 27, 9:02 AM CDT | Special Weather Statement | LZK | Arkansas | 43 min |
| Apr 27, 9:02 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 28 min |
| Apr 27, 9:05 AM CDT | Special Weather Statement | LZK | Desha, Drew | 45 min |
| Apr 27, 9:31 AM CDT | Severe Thunderstorm Warning | LZK | Johnson | 29 min |
| Apr 27, 9:55 AM CDT | Special Weather Statement | LZK | Monroe | 30 min |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope, Scott, Searcy and 1 more | 52 min |
| Apr 27, 10:11 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 9 hr |
| Apr 27, 10:29 AM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Searcy | 31 min |
| Apr 27, 10:56 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Desha, Drew and 3 more | 2 hr |
| Apr 27, 10:59 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Cleburne, Fulton, Independence, Izard and 9 more | 5 hr |
| Apr 27, 11:02 AM CDT | Special Weather Statement | LZK | Searcy | 43 min |
| Apr 27, 11:20 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 25 min |
| Apr 27, 11:24 AM CDT | Special Weather Statement | LZK | Desha, Drew | 46 min |
| Apr 27, 11:36 AM CDT | Severe Thunderstorm Warning | LZK | Desha | 24 min |
| Apr 27, 11:40 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Stone | 50 min |
| Apr 27, 11:44 AM CDT | Special Weather Statement | LZK | Independence, Sharp | 46 min |
| Apr 27, 11:49 AM CDT | Special Weather Statement | LZK | Van Buren | 46 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.